# SDR QMLA2014022814019

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bell 407
- Aircraft serial: 54407
- Aircraft time: 82 hours, 220 cycles
- Engine: Allsn 250C47B
- Engine time: 82 hours, 153 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Faulted
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE FADEC DE GRADE LIGHT ILLUMINATED.  THE PILOT RETURNED TO BASE & WHEN HE LANDED THE FADEC FAULT LIGHT ILLUMINATED.  THE ACFT THEN WENT INTO MANUAL MODE & THE THROTTLE WAS UNRESPONSIVE TO INPUT.  THE ENG STAYED AT 100% WHEN THE THROTTLE WAS IN IDLE POSITION.  PILOT WAS ABLE TO SHUT DOWN ENG BY CLOSING THE THROTTLE TO THE OFF POSITION & STOPPING FUEL FLOW.
